# SDR 2B5A202101240001

- Difficulty date: January 22, 2021
- Submitted: January 24, 2021
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft serial: 579
- Aircraft time: 10,672 hours, 10,734 cycles
- Engine: Pwc PT6A67B
- Engine time: 9,939 hours, 9,611 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Nut
- Part number: 5321012128
- Condition: Missing
- Location: Lt Mlg
- Part time: 10,672 hours, 10,734 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN WHEEL DEPARTED THE AIRCRAFT IN FLIGHT.  AIRCRAFT LANDED DAMAGING THE LEFT BRAKE, DRAG LINK. DOOR WAS DAMAGED AS IT NO LONGER CLEARED THE GROUND IN THE OPEN POSITION.
